# SDR CALA2017021700392

- Difficulty date: February 14, 2017
- Submitted: February 18, 2017
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 59,033 hours, 23,044 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D531130072
- Condition: Damaged
- Location: Frame 8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT FWD OF FRAME 8 BELOW STRINGER 24L, FOUND TO BE OUT OF LIMITS IAW SRM 53-11-11 PARA 4B. FABRICATED AND INSTALLED A REPAIR DOUBLER IAW SRM 53-00-11, FIG 240.
